# SDR 07FDEA02977

- Difficulty date: August 20, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 30,688 hours, 15,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BLEND OUT OF HEAVY CORROSION ON FOLLOWING PART AT 69 BULK CARGO DOOR CUT OUT, REMAINING THICKNESS IS UP TO 50 PERCENT.  REPAIR PERFORMED BY REPLACEMENT OFF MENTIONED PART IAW SRM 51-72-10.
